MathSciNet Relay Station
MathSciNet bibliographic data
MR1651912 52C22 (82D25)
Dolbilin, N. P.; Lagarias, J. C.; Senechal, M. Multiregular point systems. Discrete Comput. Geom. 20 (1998), no. 4, 477–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement